# SDR USAA070578

- Difficulty date: July 24, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 22,097 hours, 22,097 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR HAS DELAMINATION.  FABRICATED PER MCGILL IRM 970 REV F PER MCGILL MANUAL; CORR TASK JA-220-53500, DEFECT SIZE:  6 X 12 INCHES.
